58. Which of the following antiemetics are likely to cause extrapyramidal symptoms (EPS) if used for long periods of time? A. Diphenhydramine hydrochloride (Benadryl) B. Promethazine (Phenergan) C. Metoprolol (Lopressor) D. Dronabinol (Marinol)

Question Answered step-by-step 58. Which of the following antiemetics are likely to cause… 58. Which of the following antiemetics are likely to cause extrapyramidal symptoms (EPS) if used for long periods of time? A. Diphenhydramine hydrochloride (Benadryl) B. Promethazine (Phenergan) C. Metoprolol (Lopressor) D. Dronabinol (Marinol) Health Science Science Nursing NURSING PHM285 Share QuestionEmailCopy link Comments (0)

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Order Over WhatsApp Place an Order Online

Do you have an upcoming essay or assignment due?

All of our assignments are originally produced, unique, and free of plagiarism.

If yes Order Similar Paper